# SDR 29GA2022062300001

- Difficulty date: June 23, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N967AZ
- Make and model: Aero L-13 SEH VIVAT
- Aircraft serial: 0714
- Aircraft time: 35,913 hours, 35,547 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: C20585710
- Part serial: 03561
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL: FLIGHT: 3989 AFW/AFW CAPTAIN LEFT BRAKE INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED BRAKE ASSEMBLY OPERATIONAL CHECK GOOD.
